Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

A complex hyperboloid: invariant differential geometric structure

Annotation

For a complex hyperboloid: metrics, exterior forms, Laplace-Beltrami operators, Poisson brackets invariant with respect to the group SL(2, C) are determined.

Keywords

homogeneous spaces; metrics; Laplace--Beltrami operators; Poisson brackets

Full-text in one file

Download

UDC

517.98

Pages

361-363

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.